Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 91, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 3:16 PM CDT for 4 counties in Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 3:16 PM CDT (20:16 UTC)
- Expired
- May 23, 2019, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS, Kiowa County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 45 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 3:35 PM CDT | HAIL 1 | Minneola, KS | |
| May 23, 3:37 PM CDT | HAIL 1 | 7 Ssw Minneola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 23, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 771 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
271
WUUS53 KDDC 232016
SVRDDC
KSC025-057-097-119-232100-
/O.NEW.KDDC.SV.W.0091.190523T2016Z-190523T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
316 PM CDT Thu May 23 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southern Ford County in southwestern Kansas...
West central Kiowa County in south central Kansas...
Northeastern Meade County in southwestern Kansas...
Northwestern Clark County in southwestern Kansas...
* Until 400 PM CDT.
* At 315 PM CDT, a severe thunderstorm was located 10 miles northwest
of Acres, moving north at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bucklin, Minneola, Fowler, Ford, Bloom, Clark State Lake and
Kingsdown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3715 9990 3716 10020 3766 10020 3766 9945
TIME...MOT...LOC 2015Z 192DEG 42KT 3720 10002
HAIL...1.25IN
WIND...60MPH
$$
JJOHNSON1 follow-up statement
023
WWUS53 KDDC 232035
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
335 PM CDT Thu May 23 2019
KSC025-057-097-119-232100-
/O.CON.KDDC.SV.W.0091.000000T0000Z-190523T2100Z/
Ford KS-Kiowa KS-Meade KS-Clark KS-
335 PM CDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FORD...WEST CENTRAL KIOWA...NORTHEASTERN MEADE AND
NORTHWESTERN CLARK COUNTIES...
At 335 PM CDT, a severe thunderstorm was located near Minneola,
moving north at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bucklin, Minneola, Ford, Bloom and Kingsdown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9969 3741 10020 3766 10020 3766 9945
TIME...MOT...LOC 2035Z 192DEG 42KT 3743 9996
HAIL...1.25IN
WIND...60MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:04 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 23, 1:04 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 104 PM CDT Thu May 23 2019 ...Updated for aviation discussion... .SHORT TERM...(Today through Friday) Issued at 1208 AM CDT Thu May 23 2019 Still mainly clear across SW KS as of midnight, but that will not be lasting much longer. Widespread stratus will develop by sunrise Thursday, along with areas of drizzle/fog, in response to warm/moist advection north of a stationary surface boundary to our south. Indications are the stratus will hold for most locations most of the day, with any penetration of the warm sector airmass restricted to areas well southeast of Dodge City. The location of the frontal boundary will be critical with respect to convective mode/severity through today. A strong closed low near the Grand Canyon at sunrise this morning will lift north into Wyoming this evening, and a strong embedded shortwave will eject just to the west of SW KS through this evening as this occurs. Dynamic lift will increase strongly today, and in response numerous showers and thunderstorms will develop during the daylight hours. Kept pop grids very high, in the likely/definite category. 00z NAM keeps any surface-based instability restricted to the far SE zones this afternoon, with high SBCAPE near Kiowa in Barber county and points south. With strong shear amid continued SW flow aloft, this is where severe thunderstorms are most likely this afternoon. More widespread severe weather is expected across NW Oklahoma into SE KS. Through the afternoon hours, 00z NAM does allow elevated MUCAPE to near 2000 J/kg about as far north as the Dodge City vicinity. As such, stronger thunderstorms will produce marginally severe hail. Clouds and rainfall will work to hold temperatures well below normal north of the frontal boundary today, and for the northern/central zones, followed the cooler 00z NAM/MET guidance. Northern zones will hold in the 50s, with 70s restricted to the far SE zones. NE winds will prevail through the day at 15-25 mph. Will allow the flash flood watch to continue for the SE zones through tonight. Models continue to line up the heaviest rainfall across these areas. The latest HRRR iterations are the most concerning, showing multiple rounds of convection and heavy rain for Barber county and vicinity, this afternoon through Friday morning. 00z NAM increases precipitable water to near 2 inches across the SE counties this evening, and QPF grids show widespread 2 inch rainfall amounts. These amounts will likely prove conservative where training occurs. Soils are already saturated, and will need to watch the flooding threat closely for the SE zones carefully through tonight. Increased sunshine and the return of south winds will bring much warmer temperatures on Friday, as the parent upper low lifts north into Canada. Afternoon temperatures will bounce right back to the upper 70s, with lower 80s across the SW zones. The trailing frontal boundary will linger near the SE zones, where pops were retained, especially for the afternoon hours. Models show the strongest instability south and east of Barber county Friday afternoon, but will need to continue to monitor flooding in these SE zones. .LONG TERM...(Saturday through Wednesday) Issued at 303 AM CDT Thu May 23 2019 Traditional Memorial Day weekend weather is expected Saturday and Sunday, in that we are expecting afternoon/evening thunderstorm potential both days. SW flow aloft is maintained both days, between persistent troughing over the Great Basin and the sprawling subtropical high over the SE U.S. As such, the lee trough/dryline will remain established, gulf moisture will remain available, and wind shear will remain strong. Per SPC Day 3 outlook for Saturday, scattered supercells are expected in the warm sector. Pop grids are highest Saturday evening, when large hail/damaging winds are possible. Severe thunderstorms appear likely again Sunday afternoon and evening, with the synoptic pattern changing little and instability easily reestablishing by afternoon. With enhanced synoptic support, 00z ECMWF would suggest more robust convective development Sunday, with a distinct tornado threat across SW KS. Memorial Day weekend is the statistical peak of the SW KS tornado season, and this will have to be watched carefully. Both Saturday and Sunday, heavy rain potential will continue to exacerbate the contined flash flood threat in south central Kansas. 00z ECMWF places a strong 552 dm closed low near Las Vegas Memorial Day morning, and gradually ejects it NE to SE Wyoming through late Tuesday. Temperatures will warm well into the 80s with strong SW winds Memorial Day, with a break in convective potential expected. As the upper low ejects into the central plains on Tuesday, the accompanying cold front will bring a NWly wind shift and noticeably cooler temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 101 PM CDT Thu May 23 2019 Thunderstorms will affect the TAF sites through 06z as an upper level disturbance and warm front approach. CIGS north of the front in the moist upslope flow will remain IFR to MVFR. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 55 77 61 / 100 80 20 30 GCK 58 47 79 57 / 90 60 10 20 EHA 62 47 79 57 / 40 20 10 10 LBL 62 52 77 59 / 90 50 20 30 HYS 63 55 78 61 / 80 80 20 30 P28 75 65 78 64 / 100 90 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for KSZ066-079>081- 088>090. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Finch
Hazardous weather outlook, May 23, 3:17 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 317 AM CDT Thu May 23 2019 KSZ030-031-043>046-061>066-074>081-084>090-240830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Showers and thunderstorms are expected today and tonight. Locally heavy rainfall is likely, with the threat of flooding highest across the southeast zones. Some storms this afternoon through this evening will be strong to severe, with the primary threat being large hail. Across the far southeast zones, including Meade, Clark, Comanche and Barber counties, a tornado risk will exist this afternoon and evening if warmer more humid air can move into Kansas. Currently, the tornado threat is expected to remain mainly just to the south of Kansas. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Limited risk * Flooding: Elevated risk * Lightning: Elevated risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- Additional severe thunderstorms are expected to favor the southeast zones Friday, and area wide Saturday and Sunday. On each of these days, the flooding risk will continue. Thunderstorms both Saturday and Sunday will be capable of large hail, damaging winds, and tornadoes. Days 2-7 Hazards ---------------- * Friday - Flooding: Limited risk - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Saturday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Sunday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Monday - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required this afternoon and tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Special weather statement, May 23, 2:16 PM CDT, 1 hour before
Special Weather Statement National Weather Service Dodge City KS 216 PM CDT Thu May 23 2019 KSZ043-231945- Scott KS- 216 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 245 PM CDT... At 216 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Friend, moving north at 60 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Scott City, Shallow Water, Grigston, Manning, Scott State Lake and Modoc. LAT...LON 3870 10072 3828 10070 3829 10112 3870 10113 TIME...MOT...LOC 1916Z 182DEG 54KT 3831 10108 HOVORKA
Special weather statement, May 23, 2:32 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Dodge City KS 232 PM CDT Thu May 23 2019 KSZ063-064-077-232015- Gray KS-Finney KS-Hodgeman KS- 232 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY... NORTHWESTERN HODGEMAN AND NORTHWESTERN GRAY COUNTIES UNTIL 315 PM CDT... At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near Charleston, moving northeast at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kalvesta. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3789 10045 3791 10069 3825 10067 3826 10005 TIME...MOT...LOC 1932Z 207DEG 42KT 3794 10055 JJOHNSON
Local storm report, May 23, 2:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
247 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SUBLETTE 37.48N 100.85W
05/23/2019 E1.50 INCH HASKELL KS PUBLIC
THIS REPORT WAS FROM SOCIAL MEDIA.
&&
RBSpecial weather statement, May 23, 2:50 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Dodge City KS 250 PM CDT Thu May 23 2019 KSZ085-086-232030- Seward KS-Stevens KS- 250 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEWARD AND EASTERN STEVENS COUNTIES UNTIL 330 PM CDT... At 250 PM CDT, Doppler radar was tracking a strong thunderstorm near Tyrone, or 13 miles southwest of Liberal, moving north at 60 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Liberal, Moscow, Woods and Cave. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3700 10129 3738 10126 3738 10074 3700 10098 TIME...MOT...LOC 1950Z 193DEG 51KT 3696 10115 JJOHNSON
Special weather statement, May 23, 3:01 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Dodge City KS 301 PM CDT Thu May 23 2019 KSZ087-088-232045- Meade KS-Clark KS- 301 PM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEADE AND CLARK COUNTIES UNTIL 345 PM CDT... At 301 PM CDT, Doppler radar was tracking a strong thunderstorm near Englewood, moving north at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ashland, Englewood and Acres. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Kansas. LAT...LON 3737 10021 3737 9954 3700 9993 3700 10020 TIME...MOT...LOC 2001Z 192DEG 28KT 3702 10008 JJOHNSON
Local storm report, May 23, 3:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
316 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 11 SSW BEELER 38.29N 100.26W
05/23/2019 E0.70 INCH LANE KS PUBLIC
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:19 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 56 min |
| May 23, 6:43 AM CDT | Special Weather Statement | DDC | Grant | 47 min |
| May 23, 6:45 AM CDT | Special Weather Statement | DDC | Kearny, Stanton | 45 min |
| May 23, 6:48 AM CDT | Special Weather Statement | DDC | Lane | 57 min |
| May 23, 7:01 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 44 min |
| May 23, 7:42 AM CDT | Special Weather Statement | DDC | Grant | 48 min |
| May 23, 7:44 AM CDT | Special Weather Statement | DDC | Scott | 46 min |
| May 23, 7:46 AM CDT | Special Weather Statement | DDC | Finney | 44 min |
| May 23, 8:08 AM CDT | River Flood Warning | DDC | Stafford | 53 hr |
| May 23, 8:17 AM CDT | Special Weather Statement | DDC | Morton, Stevens | 43 min |
| May 23, 8:20 AM CDT | Special Weather Statement | DDC | Lane, Scott | 55 min |
| May 23, 9:12 AM CDT | Special Weather Statement | DDC | Lane | 48 min |
| May 23, 9:31 AM CDT | Special Weather Statement | DDC | Morton | 44 min |
| May 23, 9:55 AM CDT | Special Weather Statement | DDC | Grant | 50 min |
| May 23, 10:07 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 53 min |
| May 23, 10:45 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 45 min |
| May 23, 11:08 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 29 min |
| May 23, 11:37 AM CDT | Special Weather Statement | DDC | Gray | 53 min |
| May 23, 11:43 AM CDT | River Flood Warning | DDC | Barber | 62 hr |
| May 23, 12:02 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| May 23, 1:10 PM CDT | Special Weather Statement | DDC | Haskell, Seward | 50 min |
| May 23, 1:15 PM CDT | Special Weather Statement | DDC | Lane | 45 min |
| May 23, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 46 min |
| May 23, 1:50 PM CDT | Special Weather Statement | DDC | Haskell | 55 min |
| May 23, 2:08 PM CDT | Special Weather Statement | DDC | Trego | 37 min |
| May 23, 2:16 PM CDT | Special Weather Statement | DDC | Scott | 29 min |
| May 23, 2:32 PM CDT | Special Weather Statement | DDC | Finney | 43 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 45 min |
| May 23, 2:50 PM CDT | Special Weather Statement | DDC | Seward | 40 min |
| May 23, 3:00 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 27 min |
| May 23, 3:01 PM CDT | Special Weather Statement | DDC | Clark | 44 min |
| May 23, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 64 min |
| May 23, 3:30 PM CDT | Special Weather Statement | DDC | Haskell | 45 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee | 45 min |
| May 23, 4:06 PM CDT | Special Weather Statement | DDC | Kearny | 24 min |
| May 23, 4:29 PM CDT | Special Weather Statement | DDC | Pawnee | 46 min |
| May 23, 4:37 PM CDT | Special Weather Statement | DDC | Meade | 53 min |
| May 23, 4:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 25 min |
| May 23, 4:50 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade, Seward | 40 min |
| May 23, 4:59 PM CDT | Special Weather Statement | DDC | Trego | 31 min |
| May 23, 5:04 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 23, 5:09 PM CDT | Tornado Warning | DDC | Meade | 36 min |
| May 23, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 52 min |
| May 23, 5:24 PM CDT | Special Weather Statement | DDC | Grant | 36 min |
| May 23, 5:40 PM CDT | Special Weather Statement | DDC | Kearny | 35 min |
| May 23, 5:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 5:53 PM CDT | Special Weather Statement | DDC | Grant | 37 min |
| May 23, 6:01 PM CDT | Special Weather Statement | DDC | Scott | 44 min |
| May 23, 6:07 PM CDT | Special Weather Statement | DDC | Morton | 38 min |
| May 23, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 53 min |
| May 23, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Stanton | 50 min |
| May 23, 6:14 PM CDT | Tornado Warning | DDC | Clark, Ford, Gray, Meade | 25 min |
| May 23, 6:15 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| May 23, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 19 min |
| May 23, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 43 min |
| May 23, 6:49 PM CDT | Special Weather Statement | DDC | Stevens | 26 min |
| May 23, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.